# SDR R61A2025072600317

- Difficulty date: July 26, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 22,225 hours, 15,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065927007
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK FOUND CFIII INTERNAL FLOOR STRUCTURE CORROSION FOUND ON LH SHEAR PANEL AT FR 87-88. PANEL WAS REPLACED IAW SRM 51-42-01
